# SDR IPXA09156191

- Difficulty date: May 21, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 9,637 hours, 6,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B5377413620400
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-4/C ROB SEAT TRACK ADAPTER AT LT FR 36 MAIN CABIN FOR ACFT.     ACCOMPLISHED REPAIR OF SEAT TRACK ADAPTER IAW EO NR A300-5310-33718- A AND RCD NR 358564.
